# SDR 08FDEA02881

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57111225200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLMARK ON CENTER TANK TOP SKIN C 46, TRACK 1-2 LT REPAIR PERFROMED BY SMOOTH BLEND OUT AND NDT FOR CRACK FREE CONDITION IAW.  RAS 70507169/2008 ISS.A , APPROVED BY EA 6-5710-120053
